Please use this identifier to cite or link to this item: http://localhost:8080/xmlui/handle/123456789/1761
Title: Some properties of semantic sources [articol]
Authors: Munteanu, Valeriu
Tărniceriu, Daniela
Subjects: Semantic sources
Entropies
Kraft’s inequality
Shannon’s first theorem
Issue Date: 2006
Publisher: Timişoara: Editura Politehnica
Citation: Munteanu, Valeriu. Some properties of semantic sources. Timişoara: Editura Politehnica, 2006
Series/Report no.: Buletinul ştiinţific al Universităţii „Politehnica” din Timişoara, România. Seria electronică şi telecomunicaţii, Tom 51(65), fasc. 2 (2006), p. 169-172
Abstract: In this paper we derive the quantitative - qualitative entropy an extension of order m of a semantic source, as well as the semantic entropy of discrete ergodic sources with memory. The Kraft inequality and Shannon’s first theorem are generalized for these sources. Some applications of semantic sources are also presented.
URI: http://localhost:8080/xmlui/handle/123456789/1761
Appears in Collections:Articole stiintifice/Scientific articles

Files in This Item:
File Description SizeFormat 
BUPT_ART_Munteanu_f.pdf
  Restricted Access
1.41 MBAdobe PDFView/Open Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.